MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-522LNAL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyperglycemia (1905); Pain (1994); Discomfort (2330)
Date of Event 11/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.A test reservoir was installed and did not lock in place due to completely broken reservoir tube lip.Unable to perform rewind test, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and displacement test due to completely broken reservoir tube lip.Unit had broken battery tube threads, missing reservoir tube o-ring.
 
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose level.Customer¿s blood glucose level was 120 mg/dl went upto 322 mg/dl.Customer also reported that they had pain at site of insertion.The insulin pump will not be returned for analysis.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key9345600
Report Number2032227-2019-119686
Device Sequence Number16951565
Product Code OYC
UDI-Device Identifier00613994407719
UDI-Public(01)00613994407719
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-522LNAL
Device Catalogue NumberMMT-522LNAL
Device Lot NumberA000113848
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2019
Initial Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight138